# SDR AALA201807096010

- Difficulty date: July 6, 2018
- Submitted: July 9, 2018
- Operation: Air carrier
- Aircraft: N949AN
- Make and model: Boeing 737823
- Aircraft serial: 29537
- Aircraft time: 52,891 hours, 21,706 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A571234
- Condition: Corroded
- Location: Bs 986-1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE WEB, FORWARD GALLEY MOUNT BETWEEN BS 986.5 TO 1016, LBL 32.  REPLACED THE WEB IAW 51-00-05.
